# SDR VQIA201508260032

- Difficulty date: August 11, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N630VA
- Make and model: Airbus A320-214
- Aircraft serial: 3101
- Aircraft time: 28,866 hours, 8,588 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Condition: Low Pressure
- Location: Rt Ovrwing Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT WAS BEING TOWED FROM REMOTE SPOT TO THE GATE BY MAINTENANCE, WHEN THE FOLLOWING DEFECT WAS DISCOVERED: RT OVERWING SLIDE PRESSURE LOW.  R & R RT OVERWING SLIDE RESERVOIR IAW AMM 25-62-46.  OPS CHECKED GOOD.
